Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 46, Number 2
HTML articles powered by AMS MathViewer

On generalizing alternative rings
D. J. Rodabaugh PDF
Proc. Amer. Math. Soc. 46 (1974), 157-163
Rings whose modules are projective over endomorphism rings
Robert L. Snider PDF
Proc. Amer. Math. Soc. 46 (1974), 164-168
On subdirect products of rings without symmetric divisors of zero
Tao Cheng Yit PDF
Proc. Amer. Math. Soc. 46 (1974), 169-175
A subdirect decomposition of semiprime rings and its application to maximal quotient rings
Louis Halle Rowen PDF
Proc. Amer. Math. Soc. 46 (1974), 176-180
Subrings of Noetherian rings
Edward Formanek and Arun Vinayak Jategaonkar PDF
Proc. Amer. Math. Soc. 46 (1974), 181-186
Completely outer groups of automorphisms acting on $R/J(R)$
J. Osterburg PDF
Proc. Amer. Math. Soc. 46 (1974), 187-190
A large algebraically closed field
Clifton E. Corzatt PDF
Proc. Amer. Math. Soc. 46 (1974), 191-194
Sylowizers in locally finite groups
M. J. Tomkinson PDF
Proc. Amer. Math. Soc. 46 (1974), 195-198
On a sublattice of the lattice of normal Fitting classes
A. R. Makan PDF
Proc. Amer. Math. Soc. 46 (1974), 199-204
Partitions with parts appearing a specified number of times
Elmo Moore PDF
Proc. Amer. Math. Soc. 46 (1974), 205-210
Modules over semihereditary Bezout rings
Thomas S. Shores PDF
Proc. Amer. Math. Soc. 46 (1974), 211-213
Lebesgue measure is a representing measure
S. J. Sidney PDF
Proc. Amer. Math. Soc. 46 (1974), 214-216
On the uniform ergodic theorem. II
Michael Lin PDF
Proc. Amer. Math. Soc. 46 (1974), 217-225
Holomorphic mappings of bounded distortion
A. Marden and S. Rickman PDF
Proc. Amer. Math. Soc. 46 (1974), 226-228
Discrete phenomena in uniqueness in the Cauchy problem
François Trèves PDF
Proc. Amer. Math. Soc. 46 (1974), 229-233
An inequality for analytic functions
Herbert Kamowitz PDF
Proc. Amer. Math. Soc. 46 (1974), 234-238
Note on a family of Volterra equations
Kenneth B. Hannsgen PDF
Proc. Amer. Math. Soc. 46 (1974), 239-243
A note on extreme elements in $A_{0}(K, E)$
M. Sharir PDF
Proc. Amer. Math. Soc. 46 (1974), 244-246
Lattice points and Lie groups. III
Robert S. Cahn PDF
Proc. Amer. Math. Soc. 46 (1974), 247-249
Every direction a Julia direction
Bryan E. Cain PDF
Proc. Amer. Math. Soc. 46 (1974), 250-252
Characterization of the flip operator
H. A. Seid PDF
Proc. Amer. Math. Soc. 46 (1974), 253-258
The effect of retarded actions on nonlinear oscillations
Y. G. Sficas and V. A. Staïkos PDF
Proc. Amer. Math. Soc. 46 (1974), 259-264
Characterizations of $w^{\ast }$-homomorphisms and expectations
T. W. Palmer PDF
Proc. Amer. Math. Soc. 46 (1974), 265-272
Topologies on the quasi-spectrum of a $C^{\ast }$-algebra
Wai Mee Ching PDF
Proc. Amer. Math. Soc. 46 (1974), 273-276
Some nonexistence theorems for initial-boundary value problems with nonlinear boundary constraints
H. A. Levine and L. E. Payne PDF
Proc. Amer. Math. Soc. 46 (1974), 277-284
Hereditary completeness and quasi-reflexivity
T. K. Mukherjee PDF
Proc. Amer. Math. Soc. 46 (1974), 285-286
A zero set for $A(U^{2})$
Carl Stephen Davis PDF
Proc. Amer. Math. Soc. 46 (1974), 287-288
Note on Boolean ultrapowers
Miroslav Benda PDF
Proc. Amer. Math. Soc. 46 (1974), 289-293
Normal Moore spaces in the constructible universe
William Fleissner PDF
Proc. Amer. Math. Soc. 46 (1974), 294-298
On the failure of the first principle of separation for coanalytic sets
Ashok Maitra PDF
Proc. Amer. Math. Soc. 46 (1974), 299-301
Variation of multiparameter Brownian motion
Lane Yoder PDF
Proc. Amer. Math. Soc. 46 (1974), 302-309
How separable is a space? That depends on your set theory!
Franklin D. Tall PDF
Proc. Amer. Math. Soc. 46 (1974), 310-314